# SDR CA060422009

- Difficulty date: April 21, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 10,250 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 3233 · Landing Gear Actuator
- Part: Lock Nut
- Part number: 130909B40130909
- Condition: Missing
- Location: Mlg Actuator
- Component: Actuator, Beech
- Component part number: 9981005765
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

DURING L/G EXT IN FLT, LT MAIN AND NOSE GEAR DOWN AND LOCKED IND PRESENT, WITH NO RT IND AND LOUD BANGING SOUND FROM RT SIDE OF A/C.  C/O FLY-BY TO VISUALLY VERIFY ALL THREE LANDING GEARS WERE DOWN.  A/C LANDED SAFELY, VERIFIED ALL 3 L/G WERE DOWN AND LOCKED BEFORE TAXING A/C OFF RUNWAY.  DURING INSPECTION ACT TQ TUBE TO ACT DRIVE BOLT FOUND MISSING.  TQ TUBE END AND ACT DRIVE INSPECTED FOR DAMAGE/CRACKS WITH 10X MAGNIFYING GLASS.  NO DAMAGE EVIDENT.  INNER TQ TUBE SPACER REPLACED DUE TO SOME SCORING OF INNER BORE.  A NEW DRIVE BOLT AND LOCK NUT WAS INSTALLED ON LT AND RT ACT.  LANDING GEAR SYSTEM INSPECTION/RIGGING C/O: GOOD IAW KA200 MM NR 101-590010-19B9 CHAPTER 32-30-00.  FIVE FAULT FREE GEAR SWINGS C/O.
